# SDR HNAA2025112100783

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 43,466 hours, 39,446 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL ATTEMPT NWS VEERS LEFT WITHOUT TILLER ENGAGEMENT UNDER 30 KIAS. TAKE OFF REJECTED.  PERFORMED TAXI CHECKS, NO DEFECTS NOTED. INSP STEERING ADJUSTMENT IRW AMM 32-50-00 AND FOUND TO BE W/I LIMITS. ACFT GOOD FOR SERVICE
